BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Existence and linearized stability of solitary waves for a quasilinear Benney system

Participants in the publication
João-Paulo Dias (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Mário Figueira (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Filipe Oliveira (Author)

Date of Publication
2016-03-21

Where published
Proceedings of the Royal Society of Edinburgh: Section A Mathematics

Publication Identifiers
ISSN - 0308-2105

Publisher
Cambridge University Press (CUP)

Volume
146
Number
3

Number of pages
17
Starting page
547
Last page
564

Document Identifiers
DOI - https://doi.org/10.1017/s0308210515000578
URL - http://dx.doi.org/10.1017/s0308210515000578

Rankings
SCIMAGO Q1 (2019) - 1.08 - Mathematics (miscellaneous)


Export

APA
João-Paulo Dias, Mário Figueira, Filipe Oliveira, (2016). Existence and linearized stability of solitary waves for a quasilinear Benney system. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 146, 547-564. ISSN 0308-2105. eISSN . http://dx.doi.org/10.1017/s0308210515000578

IEEE
João-Paulo Dias, Mário Figueira, Filipe Oliveira, "Existence and linearized stability of solitary waves for a quasilinear Benney system" in Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol. 146, pp. 547-564, 2016. 10.1017/s0308210515000578

BIBTEX
@article{48881, author = {João-Paulo Dias and Mário Figueira and Filipe Oliveira}, title = {Existence and linearized stability of solitary waves for a quasilinear Benney system}, journal = {Proceedings of the Royal Society of Edinburgh: Section A Mathematics}, year = 2016, pages = {547-564}, volume = 146 }